# SDR AALA20030412

- Difficulty date: April 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS FROM ROW 28-29 INOPERATIVE.  ADJUSTED EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
